MathSciNet Relay Station
MathSciNet bibliographic data
MR2204248 92D30 (34C23)
Gómez-Acevedo, Horacio; Li, Michael Y. Backward bifurcation in a model for HTLV-I infection of ${\rm CD}4\sp +$ T cells. Bull. Math. Biol. 67 (2005), no. 1, 101–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement